Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

High fever. On rocophin injections and cefpan capsules. Elevated ESR levels. Clear chest x-ray. Reason?

age 24 female fever shooted to 104, 3 weeks back typhoid test was non reactive but on clinical diagnosis doc started giving me antibiotics (rocophin injections ans cefspan capsules) for 20 days after 23 days today my fever still is 100 during the day and reduces to 99 in morning and at night,and i feel weak ESR level in my blood test was 70 ,3 weeks back but today it has increased to 80 doctor suspects this increase in esr is due to high dose of antibiotics chest xray was clear plz advise
Asked On : Fri, 7 Sep 2012
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response
Thanks for posting to hcm
Do your complet blood counts test.
ESR is increase due to fever aldo.
Tab. Pyrigesic 500 mg bd.
Answered: Sat, 5 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor